# SDR HEEA0016866

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 250 HOUR INSPECTION, FAILED CLUTCH SLIPPAGE TORQUE TEST.  BREAKAWAY WAS AT AROUND 450 INCH/POUNDS, LIMITS ARE 325 TO 375 INCH/POUNDS.
